RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 1, Pages 109–129 (Mi al625)  

This article is cited in 4 scientific papers (total in 4 papers)

Unifying solutions to systems of equations in finite simple semigroups

A. N. Shevlyakov

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, ul. Pevtsova 13, Omsk, 644099, Russia

Abstract: A semigroup $C$ is called an equational domain if every finite union of algebraic sets over $C$ is again an algebraic set. We study a class of finite simple semigroups and find necessary and sufficient conditions for such semigroups to be equational domains.

Keywords: finite simple semigroup, equational domain, algebraic set.

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 53:1, 70–83

Bibliographic databases:

UDC: 512.71+512.577+512.53
Received: 21.10.2013
Revised: 15.01.2014

Citation: A. N. Shevlyakov, “Unifying solutions to systems of equations in finite simple semigroups”, Algebra Logika, 53:1 (2014), 109–129; Algebra and Logic, 53:1 (2014), 70–83

Citation in format AMSBIB
\Bibitem{She14}
\by A.~N.~Shevlyakov
\paper Unifying solutions to systems of equations in finite simple semigroups
\jour Algebra Logika
\yr 2014
\vol 53
\issue 1
\pages 109--129
\mathnet{http://mi.mathnet.ru/al625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237624}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 1
\pages 70--83
\crossref{https://doi.org/10.1007/s10469-014-9271-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337279400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902316107}


Linking options:
  • http://mi.mathnet.ru/eng/al625
  • http://mi.mathnet.ru/eng/al/v53/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Shevlyakov, “Equations over completely simple semigroups”, Algebra and Logic, 53:6 (2015), 520–524  mathnet  crossref  mathscinet  isi
    2. A. N. Shevlyakov, “Combining solutions for systems equations in semigroups with finite ideal”, Algebra and Logic, 55:1 (2016), 58–71  mathnet  crossref  crossref  isi  elib
    3. P. A. Ulyashev, “Algebraic geometry over completely simple semigroups”, Algebra and Logic, 55:5 (2016), 394–402  mathnet  crossref  crossref  isi
    4. A. N. Shevlyakov, “On disjunctions of algebraic sets in completely simple semigroups”, Commun. Algebr., 45:9 (2017), 3757–3767  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:174
    Full text:42
    References:41
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020